# SDR UIEA2016063000544

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 871013
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV APPEARED FOR SHORT TIME ON 2-3 OCCASIONS.  HPSOV REPLACED IAW MM 36-11-07 CHECKED IN RUN UP AND FOUND OK IAW MM 71-00-00.
